# SDR ZIAA97014

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 65,164 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING SCHEDULED INSPECTION, FOUND FWD CREW ENTRY DOOR HOLD OPEN LATCH CUTOUT ON FUSELAGE SKIN WITH A .250 INCH CRACK.  REPAIRED IAW WITH DER (COTNEY ENGINEERING) DWG C72-R01, AND DC8 SRM 51-1-8 AND 51-1-10.  (M)
